# SDR KPVA2009-02

- Difficulty date: January 25, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 29,292 hours, 58,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, RECEIVED MASTER WARNING LIGHT WITH SMOKE LIGHT. LIGHT STAYED ON FOR APPROX 20 SECONDS, THEN WENT OUT THEN FLICKERED ON THEN OFF.  (MX) VISUAL INSP OF THE SMOKE DETECTORS. OPS CHECK GOOD IAW 26-12-00 PG. 201. NO DEFECTS NOTED.
